Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KAZ2Y5's Blog

  • entries
    58
  • comments
    25
  • views
    14,592

I am in so much pain!!

KAZ2Y5

288 views

So it's been a few days now on the alternating 40/80 mg per day. And wow, I'm feeling it (at least I think I am). It's like I'm having the IB I never had in the first place. A HUGE pimple came up yesterday, and today it came to a head. As far as side effects go, my body hurts all over, especially my feet (I walk all day at work). I'm getting near-constant headaches, and I'm also experiencing some major dizziness. ***However***, I'm pretty sure that I'm hypoglycemic and I would be getting dizzy whether I was on 'tane or not. The dizziness is most likely more related to my eating habits. I need to return to eating eggs/protein for breakfast instead of sugary cereals. My bad. I have a doctor's appointment in July so I'll bring it up with my GP then.

Anyway, I think that's all I have to say for now. I need to go drink some water and then lay down because of this massive headache. Thanks, Accutane. :think:



1 Comment


Recommended Comments

Just so you know it will get better! My side effects have really diminished and I;m on 80mg a day. HANG IN THERE~ :-

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×